# SDR SWIA2019122747336

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR TENSION STRAPS CORRODED ON UPPER SURFACE  AT FS 424.00 LBL 27.0 TO LBL 36.0 AND RBL 27.0 TO RBL 36.0      (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED PRESSURE FLOOR TENSION STRAPS AT F.S. 424.00 LBL/RBL 27 TO 36 IAW CRJ 200 SRM.
